MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR
Model Number PLATE CUTTER
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that one screw used to assemble the cutting insert is missing.The screw was not returned for investigation.The most likely cause of the reported failure is use error.
 
Event or Problem Description
It was reported on 09/22/2022 by a sales representative via sems that an ar-18700-28 plate cutter and ar-18720p-12 y-plate are malfunctioning." plate was attempted to be cut using minifrag plate cutter that was missing a screw and it cut the plate improperly.".This was discovered during a case with no patient harm.

Brand Name
PLATE CUTTER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19471303
Report Number1220246-2024-04980
Device Sequence Number7441864
Product Code LXH
UDI-Device Identifier00888867317833
UDI-Public00888867317833
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER
Device Catalogue NumberAR-18700-28
Device Lot Number671935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown